# SDR DALA2023012400552

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bent
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BENT WEB - INTERCOSTAL LOC BTW FR STA. 500I AND 500J AT LEVEL STR 26L. REPLACED WEB - INTERCOSTAL LOC BTW FR STA. 500I AND 500J AT LEVEL STR 26L AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G AND B737 -900ER SRM 53-30-53-2R-1 REPAIR 1 AND DRAWING 143A7505 SHEET: 120.
